# SDR AALA20100304MIA01

- Difficulty date: March 4, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 50,466 hours, 17,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR EMERGENCY LIGHT INSIDE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT NUMBER ONE DOOR EMERGENCY LIGHT INSIDE DOOR, OPS CHECKS NORMAL.
